# SDR WRLA2007002

- Difficulty date: January 8, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Part time: 34,816 hours, 6,089 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

TO+15 MIN SMOKE & FUMES IN COCKPIT, UNKNOWN SOURCE.  COCKPIT DOOR POWER & RECIRC FANS TURNED OFF.  SMOKE DISSIPATED SOME.  RETURN TO ORIGIN.  CHECKED RECIRC FANS, ALL CHECKED GOOD, CHECKED MUX SYSTEM OPS CHECK GOOD.  CHECKED WIRING IN OVERHEAD, FOUND NO PROBLEMS.  CHECKED WIRING IN CAC ALL CHECKED GOOD.  CHECK AVIONIC BAY NO SMELL OR SMOKE NOTED.  NO APPARENT BURNT WIRING.  RAN ALL 3 ENG OPERATED PACKS NO SMELLS NOTED.  PERFORMED VISUAL WALKAROUND OF OUTSIDE OF ACFT NO DEFECTS NOTED.  NO POPPED C/B'S OR WARNINGS DETECTED, ACFT OK FOR FURTHER FLIGHT.
